Set-valued Brownian motion

Valeria Marraffa, Domenico Candeloro, Coenraad C. A. Labuschagne, Anna Rita Sambucini

Risultato della ricerca: Article

2 Citazioni (Scopus)

Abstract

Brownian motions, martingales, and Wiener processes are introduced andstudied for set valued functions taking values in the subfamily of compact convexsubsets of arbitrary Banach spaces X. The present paper is an application of the paper(Labuschagne et al. in Quaest Math 30(3):285–308, 2007) in which an embeddingresult is obtained which considers also the ordered structure of the family of compact convex subsets of a Banach space X and of Grobler and Labuschagne (J Math AnalAppl 423(1):797–819, 2015; J Math Anal Appl 423(1):820–833, 2015) in which theseprocesses are considered in f-algebras.Moreover, in the space of continuous functionsdefined on a Stonian space, a direct Levy’s result follows.
Lingua originaleEnglish
pagine (da-a)347-360
Numero di pagine14
RivistaRicerche di Matematica
Volume67
Stato di pubblicazionePublished - 2018

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cita questo

Marraffa, V., Candeloro, D., Labuschagne, C. C. A., & Sambucini, A. R. (2018). Set-valued Brownian motion. Ricerche di Matematica, 67, 347-360.